Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Super-positivity of a family of L-functions

Tom 118 / 2019

Dorian Goldfeld, Bingrong Huang Banach Center Publications 118 (2019), 45-93 MSC: Primary 11Mxx, 11F11. DOI: 10.4064/bc118-4

Streszczenie

Zhiwei Yun and Wei Zhang introduced the notion of “super-positivity of self dual L-functions” which specifies that all derivatives of the completed L-function (including Gamma factors and power of the conductor) at the central value $s = 1/2$ should be non-negative. They proved that the Riemann hypothesis implies super-positivity for self dual cuspidal automorphic L-functions on $GL(n)$. Super-positivity of the Riemann zeta function was established by Pólya in 1927 and since then many other cases have been found by numerical computation. In this paper we prove, for the first time, that there are infinitely many L-functions associated to modular forms for $SL(2, {\bf Z})$ each of which has the super-positivity property. Our proof also establishes that all derivatives of the completed L-function at any real point $\sigma \gt 1/2$ must be positive.

Autorzy

  • Dorian GoldfeldDepartment of Mathematics
    Columbia University
    New York, NY 10027, USA
    e-mail
  • Bingrong HuangSchool of Mathematics
    Shandong University
    Jinan, Shandong 250100, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek